# SDR IPXA09M56180

- Difficulty date: May 13, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 37,941 hours, 7,347 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C REPAIR SURVEY SEQ 250-W4-01 RT WING FIXED L/E EXISTING REPAIR DOUBLER AT TELESCOPIC DUCT CUTOUT GOUGED.  REMOVED DOUBLER, REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLERS IAW MD-11 SRM 57-10-00 FIG 43 SHT 1-5.
